Alert archive / Arizona / Red Flag Warnings in 2010
Red Flag Warning 10, NWS Tucson, AZ
NWS Tucson, AZ issued this red flag warning at May 10, 2010, 2:57 AM MST. It took effect at May 10, 2010, 12:00 PM MST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 10, 2010, 2:57 AM MST (09:57 UTC)
- In effect from
- May 10, 2010, 12:00 PM MST
- Expired
- May 10, 2010, 7:00 PM MST
- In force
- 7 hr
- Issued by
- NWS Tucson, AZ
The text
As transmitted, in the capitals the NWS used until 2016.
279 WWUS85 KTWC 100957 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 257 AM MST MON MAY 10 2010 ...RED FLAG WARNING IS IN EFFECT FROM 12 PM MST THIS AFTERNOON TO 7 PM MST THIS EVENING FOR COCHISE...SOUTHERN GRAHAM AND SOUTHERN GREENLEE COUNTIES FOR STRONG AND GUSTY WINDS...LOW RELATIVE HUMIDITIES AND A HIGH TO VERY HIGH FIRE DANGER RATING... ...FIRE WEATHER WATCH IS IN EFFECT FROM LATE TUESDAY MORNING INTO EARLY TUESDAY EVENING FOR COCHISE...GRAHAM...GREENLEE...SOUTHEAST PINAL...EASTERN PIMA AND SANTA CRUZ COUNTIES FOR STRONG AND GUSTY WINDS...LOW RELATIVE HUMIDITIES AND A HIGH TO VERY HIGH FIRE DANGER RATING... .A LOW PRESSURE SYSTEM WILL MOVE FROM THE FOUR CORNERS REGION EASTWARD INTO THE HIGH PLAINS. THIS WILL RESULT IN STRONG AND GUSTY WINDS FOR EASTERN AREAS OF FIRE WEATHER ZONE 148. THIS COMBINED WITH A DRY AIR MASS HAS RESULTED IN THE ISSUANCE OF A RED FLAG WARNING FOR COCHISE...SOUTHERN GRAHAM AND SOUTHERN GREENLEE COUNTIES TODAY. ANOTHER LOW PRESSURE SYSTEM WILL MOVE INTO NORTHERN ARIZONA FROM THE NORTHWEST TUESDAY AFTERNOON. THIS SYSTEM WILL HAVE MORE WIDESPREAD STRONG AND GUSTY WINDS AND THE AIR MASS WILL REMAIN DRY. THUS...A FIRE WEATHER WATCH HAS BEEN ISSUED FOR TUESDAY FOR ALL OF SOUTHEAST ARIZONA EXCEPT WESTERN AND CENTRAL PIMA COUNTIES. AZZ148-102300- /O.NEW.KTWC.FW.W.0010.100510T1900Z-100511T0200Z/ /O.NEW.KTWC.FW.A.0009.100511T1800Z-100512T0300Z/ ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 257 AM MST MON MAY 10 2010 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM MST THIS EVENING FOR EASTERN FIRE WEATHER ZONE 148... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM MST THIS EVENING FOR EASTERN FIRE WEATHER ZONE 148. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM LATE TUESDAY MORNING THROUGH TUESDAY EVENING. * AFFECTED AREA...THE RED FLAG WARNING IS FOR COCHISE...SOUTHERN GRAHAM AND SOUTHERN GREENLEE COUNTIES. THE FIRE WEATHER WATCH FOR FIRE WEATHER ZONE 148 TUESDAY IS VALID FOR GRAHAM...GREENLEE...COCHISE...SANTA CRUZ AND EASTERN PIMA COUNTIES. * TIMING...STRONG AND GUSTY WINDS ARE EXPECTED THIS AFTERNOON INTO THIS EVENING AND ONCE AGAIN FROM LATE TUESDAY MORNING INTO EARLY TUESDAY EVENING. * WINDS...SUSTAINED 20-FOOT WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH ARE LIKELY FROM MIDDAY INTO EARLY THIS EVENING. FOR TUESDAY...SUSTAINED 20-FOOT WINDS OF 15 TO 25 MPH WITH GUSTS TO 40 MPH ARE POSSIBLE. * RELATIVE HUMIDITY...HUMIDITIES IN THE SINGLE DIGITS TO LOWER TEENS TODAY AND TUESDAY. * IMPACTS...THE STRONG WINDS AND LOW HUMIDITY WILL COMBINE TO CREATE CRITICAL FIRE WEATHER CONDITIONS IN AREAS WHERE FUELS ARE DRY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA TODAY AND FIRE WEATHER WATCH TUESDAY. && $$ AZZ146-147-102300- /O.NEW.KTWC.FW.A.0009.100511T1800Z-100512T0300Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 147 SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY- TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC- 257 AM MST MON MAY 10 2010 ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR FIRE WEATHER ZONE 146 AND EASTERN FIRE WEATHER ZONE 147... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM LATE TUESDAY MORNING THROUGH TUESDAY EVENING. * AFFECTED AREA...THE FIRE WEATHER WATCH IS VALID FOR FIRE WEATHER ZONE 146 INCLUDING GRAHAM AND GREENLEE COUNTIES AND EASTERN FIRE WEATHER ZONE 147 INCLUDING SOUTHEAST PINAL COUNTY. * TIMING...STRONG AND GUSTY WINDS ARE EXPECTED LATE TUESDAY MORNING INTO EARLY TUESDAY EVENING. * WINDS...SUSTAINED 20-FOOT WINDS OF 15 TO 25 MPH WITH GUSTS TO 40 MPH ARE POSSIBLE. * RELATIVE HUMIDITY...HUMIDITIES IN THE SINGLE DIGITS TO LOWER TEENS TUESDAY. * IMPACTS...THE STRONG WINDS AND LOW HUMIDITY WILL COMBINE TO CREATE CRITICAL FIRE WEATHER CONDITIONS IN AREAS WHERE FUELS ARE DRY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE FIRE WEATHER WATCH FOR PORTIONS OF SOUTHEAST ARIZONA TUESDAY. && $$
2 follow-up statements
509 WWUS85 KTWC 102131 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 231 PM MST MON MAY 10 2010 ...RED FLAG WARNING IS IN EFFECT UNTIL 7 PM MST THIS EVENING FOR COCHISE...SOUTHERN GRAHAM AND SOUTHERN GREENLEE COUNTIES FOR STRONG AND GUSTY WINDS...LOW RELATIVE HUMIDITIES AND A HIGH TO VERY HIGH FIRE DANGER RATING... ...RED FLAG WARNING IN EFFECT FROM 11 AM UNTIL 8 PM MST TUESDAY FOR COCHISE...GRAHAM...GREENLEE...SOUTHEAST PINAL...EASTERN PIMA AND SANTA CRUZ COUNTIES FOR STRONG AND GUSTY WINDS...LOW RELATIVE HUMIDITIES AND A HIGH TO VERY HIGH FIRE DANGER RATING... .A DEPARTING LOW PRESSURE SYSTEM WILL CONTINUE TO BRING BREEZY TO LOCALLY WINDY CONDITIONS TO SOUTHEAST PORTIONS OF ARIZONA THIS AFTERNOON AND EVENING. THESE WINDS...COMBINED WITH A DRY AIRMASS HAS RESULTED IN A RED FLAG WARNING FOR COCHISE...SOUTHERN GRAHAM AND SOUTHERN GREENLEE COUNTIES UNTIL 7 PM MST THIS EVENING. ANOTHER STRONGER LOW PRESSURE SYSTEM WILL MOVE INTO NORTHERN ARIZONA FROM THE NORTHWEST TUESDAY. THIS SYSTEM WILL BRING WIDESPREAD STRONG AND GUSTY WINDS. GIVEN THE CONTINUED DRY AIRMASS ACROSS THE REGION... THE FIRE WEATHER WATCH HAS BEEN UPGRADED TO A RED FLAG WARNING FOR ALL OF SOUTHEAST ARIZONA EXCEPT WESTERN AND CENTRAL PIMA COUNTIES. AZZ148-110700- /O.UPG.KTWC.FW.A.0009.100511T1800Z-100512T0300Z/ /O.NEW.KTWC.FW.W.0011.100511T1800Z-100512T0300Z/ /O.CON.KTWC.FW.W.0010.000000T0000Z-100511T0200Z/ ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 231 PM MST MON MAY 10 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING FOR EASTERN FIRE WEATHER ZONE 148... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. * AFFECTED AREA...A RED FLAG WARNING IN EFFECT TODAY IS FOR EASTERN FIRE WEATHER ZONE 148 INCLUDING COCHISE...SOUTHERN GRAHAM AND SOUTHERN GREENLEE COUNTIES. THE RED FLAG WARNING TUESDAY IS FOR ALL OF FIRE WEATHER ZONE 148 INCLUDING GRAHAM... GREENLEE...COCHISE...SANTA CRUZ AND EASTERN PIMA COUNTIES. * TIMING...STRONG AND GUSTY WINDS ARE EXPECTED THIS AFTERNOON INTO THE EARLY EVENING. MORE WIDESPREAD STRONG AND GUSTY WINDS ARE EXPECTED LATE TUESDAY MORNING INTO TUESDAY EVENING. * WINDS...SUSTAINED 20-FOOT WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH ARE LIKELY INTO EARLY THIS EVENING. FOR TUESDAY...SUSTAINED 20-FOOT WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH ARE EXPECTED. * RELATIVE HUMIDITY...HUMIDITIES IN THE SINGLE DIGITS TO LOWER TEENS TODAY AND TUESDAY. * IMPACTS...THE STRONG WINDS AND LOW HUMIDITY WILL COMBINE TO CREATE CRITICAL FIRE WEATHER CONDITIONS IN AREAS WHERE FUELS ARE DRY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ AZZ146-147-110700- /O.UPG.KTWC.FW.A.0009.100511T1800Z-100512T0300Z/ /O.NEW.KTWC.FW.W.0011.100511T1800Z-100512T0300Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 147 SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY- TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC- 231 PM MST MON MAY 10 2010 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...THE RED FLAG WARNING IS VALID FOR FIRE WEATHER ZONE 146 INCLUDING GRAHAM AND GREENLEE COUNTIES AND EASTERN FIRE WEATHER ZONE 147 INCLUDING SOUTHEAST PINAL COUNTY. * TIMING...STRONG AND GUSTY WINDS ARE EXPECTED LATE TUESDAY MORNING INTO EARLY TUESDAY EVENING. * WINDS...SUSTAINED 20-FOOT WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH ARE POSSIBLE. STRONGER SUSTAINED WINDS OF 25 TO 30 MPH WITH GUSTS TO 45 MPH ARE POSSIBLE IN THE SOUTHERN WHITE MOUNTAINS. * RELATIVE HUMIDITY...HUMIDITIES IN THE SINGLE DIGITS TO LOWER TEENS TUESDAY. * IMPACTS...THE STRONG WINDS AND LOW HUMIDITY WILL COMBINE TO CREATE CRITICAL FIRE WEATHER CONDITIONS IN AREAS WHERE FUELS ARE DRY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$
980 WWUS85 KTWC 110211 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 711 PM MST MON MAY 10 2010 ...RED FLAG WARNING FOR THIS EVENING HAS EXPIRED... ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM MST UNTIL 8 PM MST TUESDAY FOR COCHISE...GRAHAM...GREENLEE...SOUTHEAST PINAL... EASTERN PIMA AND SANTA CRUZ COUNTIES FOR STRONG AND GUSTY WINDS...LOW RELATIVE HUMIDITIES AND A HIGH TO VERY HIGH FIRE DANGER RATING... .A LOW PRESSURE SYSTEM WILL MOVE INTO NORTHERN ARIZONA FROM THE NORTHWEST TUESDAY. THIS SYSTEM WILL BRING WIDESPREAD STRONG AND GUSTY WINDS. GIVEN THE DRY AIRMASS ACROSS THE REGION...A RED FLAG WARNING REMAINS IN EFFECT FOR ALL OF SOUTHEAST ARIZONA (EXCEPT WESTERN AND CENTRAL PIMA COUNTY) FROM 11 AM MST TO 8 PM MST TUESDAY. AZZ148-111330- /O.EXP.KTWC.FW.W.0010.000000T0000Z-100511T0200Z/ /O.CON.KTWC.FW.W.0011.100511T1800Z-100512T0300Z/ ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 711 PM MST MON MAY 10 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY... ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING FOR THIS EVENING IS NO LONGER IN EFFECT. 20-FOOT WIND SPEEDS ACROSS SOUTHEAST ARIZONA HAVE FALLEN BELOW RED FLAG THRESHOLDS THIS EVENING. IN ADDITION...RELATIVE HUMIDITIES WILL SLOWLY BEGIN TO RECOVER AS THE EVENING PROGRESSES. THUS... THE RED FLAG WARNING THAT WAS IN EFFECT THROUGH 7 PM MST THIS EVENING HAS BEEN ALLOWED TO EXPIRE. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST FOR TUESDAY. * AFFECTED AREA...THE RED FLAG WARNING TUESDAY IS FOR ALL OF FIRE WEATHER ZONE 148 INCLUDING GRAHAM...GREENLEE...COCHISE...SANTA CRUZ AND EASTERN PIMA COUNTIES. * TIMING...STRONG AND GUSTY WINDS ARE EXPECTED LATE TUESDAY MORNING INTO TUESDAY EVENING. * WINDS...SUSTAINED 20-FOOT WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH ARE EXPECTED. * RELATIVE HUMIDITY...HUMIDITIES IN THE SINGLE DIGITS TO LOWER TEENS. * IMPACTS...THE STRONG WINDS AND LOW HUMIDITY WILL COMBINE TO CREATE CRITICAL FIRE WEATHER CONDITIONS IN AREAS WHERE FUELS ARE DRY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ AZZ146-147-111330- /O.CON.KTWC.FW.W.0011.100511T1800Z-100512T0300Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 147 SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY- TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC- 711 PM MST MON MAY 10 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY. * AFFECTED AREA...THE RED FLAG WARNING IS VALID FOR FIRE WEATHER ZONE 146 INCLUDING GRAHAM AND GREENLEE COUNTIES AND EASTERN FIRE WEATHER ZONE 147 INCLUDING SOUTHEAST PINAL COUNTY. * TIMING...STRONG AND GUSTY WINDS ARE EXPECTED LATE TUESDAY MORNING INTO EARLY TUESDAY EVENING. * WINDS...SUSTAINED 20-FOOT WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH ARE POSSIBLE. STRONGER SUSTAINED WINDS OF 25 TO 30 MPH WITH GUSTS TO 45 MPH ARE POSSIBLE IN THE SOUTHERN WHITE MOUNTAINS. * RELATIVE HUMIDITY...HUMIDITIES IN THE SINGLE DIGITS TO LOWER TEENS TUESDAY. * IMPACTS...THE STRONG WINDS AND LOW HUMIDITY WILL COMBINE TO CREATE CRITICAL FIRE WEATHER CONDITIONS IN AREAS WHERE FUELS ARE DRY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this red flag warning went out at May 10, 2:10 AM MST, 47 minutes earlier.
Area forecast discussion, May 10, 2:10 AM MST, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
210 AM MST MON MAY 10 2010
.SYNOPSIS...COOLER TEMPERATURES TODAY THOUGH STILL SOME GUSTY WINDS
AS A LOW PRESSURE SYSTEM TO THE NORTH MOVES EAST. WINDY CONDITIONS
TO RETURN TUESDAY AS A STRONGER LOW PRESSURE SYSTEM MOVES INTO THE
GREAT BASIN. THEREAFTER...REMAINING DRY WITH A GRADUAL WARMING TREND
DURING THE LATTER PART OF THE WEEK AND INTO THE WEEKEND.
&&
.DISCUSSION...SHORTWAVE TROUGH OVER FAR NWRN AZ AT THIS TIME WILL
MOVE RAPIDLY EWD TO THE CENTRAL CONUS PLAINS LATE THIS AFTERNOON.
ABUNDANT SUNSHINE TODAY THOUGH BREEZES TO WINDY CONDITIONS THIS
AFTERNOON AND EARLY THIS EVENING...MAINLY ACROSS THE HIGHER TERRAIN
EAST OF TUCSON. THE NEXT UPPER LOW IS PROGGED TO DEEPEN OVER THE
GREAT BASIN TUE. MID-LEVEL GRADIENT TO BE SUFFICIENTLY TIGHT FOR
BREEZY TO WINDY CONDITIONS TUE AFTERNOON AND TUE EVENING...WITH THE
STRONGEST WINDS FROM TUCSON EWD. SYSTEM TO THEN WEAKEN AND MOVE NEWD
WED. THEREAFTER...BROAD TROUGH TO REMAIN OVER THE SWRN CONUS THUR-
FRI...THEN GENERALLY WLY FLOW ALOFT TO PREVAIL SAT-SUN. THE UPSHOT...
PRECIP-FREE CONDITIONS TO CONTINUE THUR-SUN.
HIGH TEMPS TODAY TO BE NEARLY 10 DEGS F OR SO COOLER VERSUS SUN. NO
SIGNIFICANT MAX TEMP CHANGES TUE-WED. A GRADUAL WARMING TREND DURING
THE THUR-SUN PERIOD...WITH ABOVE NORMAL HIGH TEMPS FORECAST THIS
WEEKEND.
&&
.AVIATION...CLEAR SKIES THROUGH 12Z TUESDAY ALTHOUGH A FEW CLOUDS AT
OR ABOVE 20K FT AGL MAY OCCUR. SURFACE WIND 19Z TODAY TO 02Z TUESDAY
WLY 10-22 KTS WITH GUSTS TO 30 KTS...STRONGEST WINDS EAST OF KTUS.
OTHERWISE...SURFACE WIND MAINLY SELY/SLY LESS THAN 10 KTS THROUGH
12Z TUESDAY. AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS.
&&
.FIRE WEATHER...A LOW PRESSURE SYSTEM TO THE NORTH WILL MOVE RAPIDLY
EASTWARD TODAY. A RED FLAG WARNING WILL BE IN EFFECT FROM NOON TODAY
TO 7 PM MST THIS EVENING FOR EASTERN FIRE ZONE 148...OR SOUTHERN
GRAHAM COUNTY...SOUTHERN GREENLEE COUNTY...AND COCHISE COUNTY.
ELSEWHERE...CRITICAL FIRE WEATHER CONDITIONS ARE NOT EXPECTED.
TUESDAY...A STRONGER LOW PRESSURE SYSTEM WILL MOVE INTO THE GREAT
BASIN REGION. THE COMBINATION OF STRONG AND GUSTY WINDS AS WELL AS A
DRY AIR MASS IS EXPECTED TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS
ACROSS MUCH OF THE AREA. THUS...A FIRE WEATHER WATCH WILL BE IN
EFFECT FROM LATE TUESDAY MORNING THROUGH TUESDAY EVENING FOR FIRE
ZONE 146...EASTERN FIRE ZONE 147...AND FIRE ZONE 148...OR ALL OF
SOUTHEAST ARIZONA EXCEPT WESTERN AND CENTRAL PIMA COUNTY.
WEDNESDAY THROUGH SATURDAY...GENERALLY LESS WIND THOUGH STILL SOME
GUSTY WINDS PARTICULARLY DURING THE AFTERNOON AND EVENING HOURS. DRY
CONDITIONS TO PREVAIL THIS PERIOD WITH A GRADUAL WARMING TREND.
&&
.TWC WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM MST THIS
EVENING EASTERN FIRE ZONE 148.
FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING FIRE ZONE 146...EASTERN FIRE ZONE 147...
AND FIRE ZONE 148.
BF
WEATHER.GOV/TUCSONHazardous weather outlook, May 9, 1:45 PM MST, 13 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TUCSON AZ 145 PM MST SUN MAY 9 2010 AZZ019-029>035-100500- NORTHERN GREENLEE COUNTY-SOUTHEAST PINAL COUNTY- UPPER GILA RIVER VALLEY-WESTERN PIMA COUNTY-TOHONO OODHAM NATION- TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY- 145 PM MST SUN MAY 9 2010 ...RED FLAG WARNING IN EFFECT FROM 11 AM MST THIS MORNING TO 10 PM MST THIS EVENING BELOW 7500 FEET... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARIZONA AND SOUTHEAST ARIZONA. .DAY ONE...THIS AFTERNOON AND TONIGHT A LOW PRESSURE SYSTEM MOVING INTO THE GREAT BASIN WILL RESULT IN STRONG AND GUSTY SOUTHWEST TO WEST WINDS THIS AFTERNOON INTO THIS EVENING. THE STRONG WINDS IN COMBINATION WITH LOW RELATIVE HUMIDITIES WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS. A RED FLAG WARNING IS IN EFFECT FOR ALL OF SOUTHEAST ARIZONA BELOW 7500 FEET. PLEASE REFER TO WWUS85 KTWC...PHXRFWTWC FOR MORE DETAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY STRONG AND GUSTY WINDS IN COMBINATION WITH A VERY DRY AIRMASS MAY PRODUCE CRITICAL FIRE WEATHER CONDITIONS TUESDAY AFTERNOON AND TUESDAY EVENING...MAINLY EAST OF TUCSON. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. WEATHER.GOV/TUCSON
The office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 2:57 AM MST | Fire Weather Watch | TWC | 12 hr | |
| May 10, 2:31 PM MST | Red Flag Warning | TWC | 29 hr | |
| May 10, 2:32 PM MST | Wind Advisory | TWC | 29 hr |
Nearby
Red Flag Warnings in Arizona, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.